A Hartogs type extension theorem for generalized $(N,k)$-crosses with pluripolar singularities

Tom 127 / 2012

Małgorzata Zajęcka Colloquium Mathematicum 127 (2012), 143-160 MSC: 32D15, 32U15. DOI: 10.4064/cm127-2-1

Streszczenie

The aim of this paper is to present an extension theorem for $(N,k)$-crosses with pluripolar singularities.

Autorzy

  • Małgorzata ZajęckaInstitute of Mathematics
    Faculty of Mathematics and Computer Science
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    and
    Institute of Mathematics
    Faculty of Physics, Mathematics and Computer Science
    Cracow University of Technology
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek